I was on 10 mg of Lexapro for six weeks with no improvement in depression or anxiety. My doctor up my dosage to 20 mg 3 1/2 weeks ago. I'm still no better. In fact it seems like the anxiety got worse as soon as he upped the dose. Is this a side effect of higher dosages? How much longer should I give the Lexapro to work before I ask to try something different? Thank you for your thoughts.
You should probably make an appointment and tell him that its not working for you. You shouldn't suffer any longer than you have to, and its obviously not working . You might also consider an "add on" antidepressant that works to enhance what you're taking now. hope this helps.
Maybe like me you have had a brain injury in your past.these medications ,uptake inhibitors? Require the brain to do the work.for example make new pathways.
For me I think my brain is fighting or is just plain damaged for certain pills to work.other than that write down exactly your problems and tell your doctor ,I find that i s great advice.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Jul 2013 • 3 answers
Updated 21 Jan 2015 • 3 answers
Updated 17 Mar 2014 • 1 answer
Updated 23 Jul 2017 • 2 answers
Updated 4 days ago • 1 answer